Les nouvelles intégrales singulières de Calderón
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki no. 21  (1980), Talk no. 528, p. 57-65
@incollection{SB_1978-1979__21__57_0,
     author = {Meyer, Yves},
     title = {Les nouvelles int\'egrales singuli\`eres de Calder\'on},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     note = {talk:528},
     pages = {57-65},
     zbl = {0492.42023},
     mrnumber = {572417},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1978-1979__21__57_0}
}
Meyer, Yves. Les nouvelles intégrales singulières de Calderón, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 528, pp. 57-65. http://www.numdam.org/item/SB_1978-1979__21__57_0/

[1] A.P. Calderón - Commutators of singular integral operators, Proc. Nat. Acad. Sc. USA, 53 (1965), p. 1092-1099. | MR 177312 | Zbl 0151.16901

[2] A.P. Calderón - Algebras of singular integral operators, Proc. Symp. Pure Math., 10 (1966), p. 18-55. | MR 394309 | Zbl 0182.47402

[3] A.P. Calderón - Singular integrals, Bull. Amer. Math. Soc., 72 (1966), p. 426- 465. | MR 209918 | Zbl 0151.16902

[4] A.P. Calderón - Cauchy integrals on Lipschitz curves and related operators, Proc. Nat. Acad. Se. USA, 74 (1977), p. 1324-1327. | MR 466568 | Zbl 0373.44003

[5] A.P. Calderón - Commutators, singular integrals on Lipschitz curves and applications, ICM 1978, Helsinki. | Zbl 0429.35077

[6] R. Coifman and F. Fefferman - Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), p. 241-250. | MR 358205 | Zbl 0291.44007

[7] R. Coifman et Y. Meyer - Commutateurs d'intégrales singulières et opérateurs multilinéaires, Ann. Inst. Fourier Grenoble, 28 (fasc. 3)(1978). | Numdam | MR 511821 | Zbl 0368.47031

[8] R. Coifman et Y. Meyer - Au-delà des opérateurs pseudo-différentiels, Astérisque n° 57, SMF, 11 rue P. et M. Curie, Paris (5e). | Zbl 0483.35082

[9] B.E.J. Dahlberg - Estimates of harmonic measure, Arch. Rat. Mech. Anal., 65(1977), p. 275-288. | MR 466593 | Zbl 0406.28009

[10] B.E.J. Dahlberg - Harmonic functions in Lipschitz domains, Willamstown (1978). | MR 545271 | Zbl 0425.31009

[11] E. Fabes, M. Jodeit and N. Rivière - Preprint.

[12] G. Giraud - Equations à intégrales principales, Ann. Sc. Ec. Norm. Sup., 51(1934), p. 251-372. | JFM 60.1064.02 | Numdam | MR 1509344 | Zbl 0011.21604

[13] V.P. Havin - Boundary properties of integrals of Cauchy type and of conjugate harmonic functions in regions with rectifiable boundary, Mat. Sb. (N.S.) 68 (110) (1965), p. 499-517. | MR 192059 | Zbl 0188.38201

[14] D.E. Marshall - Painlevé null sets, Inst. Mittag-Leffler, Report n° 9 (1977). | MR 565001

[15] A. Zygmund - Intégrales singulières, Lecture Notes in Math. n° 204, Springer-Verlag, 1971. | MR 467191 | Zbl 0216.15104

[16] A. Zygmund - Trigonometric series, Cambridge (1959). | Zbl 0085.05601